# SDR DL73K992701

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE FS 178 BULKHEAD WEB.  THE      DAMAGE WAS FOUND AT MV IN ATL AND REPAIRED PER ERA 333854-14.
